# SDR CALA2015092494395

- Difficulty date: September 21, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 51,585 hours, 11,508 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INITIALLY, WXR RADAR TILT & INDICATIONS ERRONEOUS WITHOUT FAIL MSG.  RESET CB IAW QRH, SYS RECOVERED, WORKED NORMALLY 3 HRS & THEN FAILED WITH WX FAIL MSG DISPLAYED.  DIVERTED DUE TO WEATHER & EMER DECLARED.  REPLACED WEATHER RADAR TRANSCEIVER IAW AMM 34-43-01-401.  SYS OPERATIONS CHECKED GOOD.
